MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 1D, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CC TIBIAL INSERT SZ 1D, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number CC TIBIAL INSERT SZ 1D, 15MM
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 01/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products: three peg patella 29mm (cat# 200-02-29 / serial# (b)(6).Cemented trap tib tray sz 1df/1t (cat# 204-06-11 / serial# (b)(6).Stem extension 120l x10 mm (cat# 204-30-12 / serial# (b)(6).Stem extension 120l x12 mm (cat# 204-32-12 / serial# (b)(6).Cc femoral sz 1d, 1 (cat# 208-01-01 / serial# (b)(6).Cc distal fem augment sz 1, 5mm (cat# 208-05-01 / serial# (b)(6).Cc distal fem augment sz 1, 5mm (cat# 208-05-01 / serial# (b)(6).Cc stem ext adaptor 2 degree (cat# 208-09-02 / serial# (b)(6).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately ten years post initial tka, the patient had a polyethylene exchanged on an optetrak cc knee.Images and x-rays received.No patient information provided.
 
Additional Manufacturer Narrative
The reason for the reported revision cannot be confirmed from the information provided but may be due to inclusion of the polyethylene in the packaging recall, wear, loosening, infection, fracture, instability, and/or patient related factors.Potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information, images, or radiographs were not provided.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
CC TIBIAL INSERT SZ 1D, 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
gainesville 32653
MDR Report Key18759907
Report Number1038671-2024-00297
Device Sequence Number15037352
Product Code JWH
UDI-Device Identifier10885862054517
UDI-Public10885862054517
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K011976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2018
Device Model NumberCC TIBIAL INSERT SZ 1D, 15MM
Device Catalogue Number208-51-15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2024
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date02/22/2024
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown